# SDR GUU2004F00037

- Difficulty date: October 29, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Engine: Pwa PT6A67D
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7756355
- Part serial: 950175
- Condition: Inoperative
- Location: Cabin Cooling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, STRONG EXHAUST ODOR IN COCKPIT AND CABIN WHEN BOTH BLEEDS ARE OPEN.  DISSIPATES SOME WITH BLEED IN ENVIRONMENTAL OFF.  MAINTENANCE FERRY.  REMOVED AND REPLACED AIR CYCLE MACHINE.  OPERATIONAL CHECKS NORMAL.
